Was on 100mg of trazodone for sleep due my Dr retiring could not get a RX and my new Dr had a year wait just to see her. I have anxiety, high pulse, blood pressure, no libido, internal tremors or body zaps in chest and legs, dizzy, muscles and nerves that twitch all over, irregular heart beat. Went to the ER three times said nothing they can do see go see my PCP. It’s been 10 months still dealing with no libido, irregular heart beats, buzzing body like tremors, nerves twitching, metallic taste in mouth. It has gotten better over 10 months seems like every 2 months I get 5% better yet it still lingers on. Anyone else have similar things happen stopping trazodone. Seeing a cardiologist about the up irregular heart beats.
How long does trazodone withdrawal last?
Question posted by Kinganthony on 20 Feb 2021
Last updated on 28 February 2021
All these symptoms started after stopping Trazodone
I was on 100mgs for a year then cut very slowly by 25mg. I remember having a pepper taste in my mouth and burning sensation for years! The doctor pharmacist and dentist didn't know why! Hope this helps a bit! Still not sure if it was the trazozone!
- Trazodone uses and safety info
- Trazodone prescribing info & package insert (for Health Professionals)
- Side effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.